# SDR IXXA06SMN376S

- Difficulty date: November 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INBOARD FLAP TRAILING EDGE PANEL UPPER SKIN HAS A NON-STANDARD REPAIR AT STATION XW83.000.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  FABRICATED REPAIR PARTS.  BONDED NEW PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIG 1 PG 2 ITEM "A" AND "L", DC8 SRM 57-2-5 FIG 1 SHEET 1 AND 2, DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 57-2-5 FIG 1 SHEET 1 AND 2, AND DC8 SRM 51-1-21.
